ArticleNature reviews. Gastroenterology & hepatology2010
Rash induced by anti-tumor necrosis factor agents in an adolescent with Crohn's disease.
Article in Nature reviews. Gastroenterology & hepatology, 2010. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 1 synthesis or guideline pooled it, 16 citations in OpenAlex.
- Tumor necrosis factor-α inhibitor-induced psoriasis: Systematic review of clinical features, histopathological findings, and management experience.Journal of the American Academy of Dermatology · 2017Pooled it
- Paradoxical psoriasiform reactions to anti-TNFα drugs are associated with genetic polymorphisms in patients with psoriasis.The pharmacogenomics journal · 2016Article
- Paradoxical inflammation induced by anti-TNF agents in patients with IBD.Nature reviews. Gastroenterology & hepatology · 2012Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundA 17-year-old white male with Crohn's disease who was receiving maintenance infusions of the anti-tumor necrosis factor (TNF) agent, infliximab, presented with a new-onset psoriasiform skin rash. The rash was not responsive to topical or oral corticosteroids and worsened after infliximab infusions and after subsequent administration of a second anti-TNF drug, adalimumab. INVESTIGATIONS: Full medical history and physical examination, including assessment of the morphology of rash and the temporal correlation with administration of anti-TNF agents. DIAGNOSIS: Anti-TNF-agent induced psoriasiform skin rash. MANAGEMENT: Discontinuation of anti-TNF therapy. The patient opted to have his gastrointestinal symptoms treated with oral mesalazine and metronidazole.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.